CSpace

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Convergence analysis on multigrid methods for elliptic problems with large jumps in coefficients 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2015, 卷号: 35, 期号: 4, 页码: 1888-1912
Authors:  Zheng, Hui;  Wu, Jinbiao
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
multigrid method  jump coefficient problem  discrete harmonic extension  nearly singular problem  preconditioned conjugate gradient method